RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 3, Pages 69–94 (Mi msb3778)  

This article is cited in 2 scientific papers (total in 2 papers)

Classification of a class of minimal semi-Einstein submanifolds with an integrable conullity distribution

V. A. Mirzoyanab

a State Engineering University of Armenia
b State Academy of Consumer Services, Erevan Branch

Abstract: A full local classification and a geometric description of normally flat minimal semi-Einstein submanifolds of Euclidean spaces having multiple principal curvature vectors and an integrable conullity distribution are presented.
Bibliography: 30 titles.

DOI: https://doi.org/10.4213/sm3778

Full text: PDF file (595 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:3, 385–409

Bibliographic databases:

UDC: 514.752.44
MSC: 53B25, 53C25
Received: 16.10.2006 and 07.11.2007

Citation: V. A. Mirzoyan, “Classification of a class of minimal semi-Einstein submanifolds with an integrable conullity distribution”, Mat. Sb., 199:3 (2008), 69–94; Sb. Math., 199:3 (2008), 385–409

Citation in format AMSBIB
\Bibitem{Mir08}
\by V.~A.~Mirzoyan
\paper Classification of a~class of minimal
semi-Einstein submanifolds with an integrable conullity distribution
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 3
\pages 69--94
\mathnet{http://mi.mathnet.ru/msb3778}
\crossref{https://doi.org/10.4213/sm3778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2409493}
\zmath{https://zbmath.org/?q=an:05503276}
\elib{http://elibrary.ru/item.asp?id=20359312}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 3
\pages 385--409
\crossref{https://doi.org/10.1070/SM2008v199n03ABEH003925}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257185400004}
\elib{http://elibrary.ru/item.asp?id=13587487}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48049114366}


Linking options:
  • http://mi.mathnet.ru/eng/msb3778
  • https://doi.org/10.4213/sm3778
  • http://mi.mathnet.ru/eng/msb/v199/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Mirzoyan, “Normally flat semi-Einstein submanifolds of Euclidean spaces”, Izv. Math., 75:6 (2011), 1135–1164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. A. Mirzoyan, G. S. Machkalyan, “Normally flat $\mathrm{Ric}$-semisymmetric submanifolds in Euclidean spaces”, Russian Math. (Iz. VUZ), 56:9 (2012), 14–24  mathnet  crossref  mathscinet
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:306
    Full text:70
    References:56
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019